Vol 10 (2016) , 3-17

Open Access Open Access  Restricted Access Subscription Access

A memory of Lech Dubikajtis (1925-2014)

Bogumiła Klemp-Dyczek

Digital Object Identifier (DOI): 10.14708/am.v10i0.724

Abstract

The article presents the scholarly, didactic, organizational and social activities of Professor Lech Dubikajtis (1925-2014). The author knew the Professor since her high school days, as he was her geometry teacher in an advanced placement class in Torun. Besides, the article contains the list of scholarly and didactic publications by L. Dubikajtis.

Keywords: L. Dubikajtis, history of mathematical centers in Poland in the 20th century, mathematical education

Subject classification: 01A50, 01A55, 01A60

References

[1] On the first order logic true in every universe (including the empty universe),
„Reports on Mathematical Logic” 37 (2003), 41–57.
[2] Distance-line spaces, „Rocznik Naukowo-Dydaktyczny”, Prace Matematyczne
13 (1993), 77–10.
[3] Double affine space, Combinatorics ’88, Vol. 1 (Ravello, 1988), Res. Lecture
Notes Math., Mediterranean, Rende, 1991, 329–352.
[4] Some extension of Desarguesian affine geometry, „Bulletin of the Polish
Academy of Sciences. Mathematics” 37 (1989), 7–12 (1990), 603–611.
[5] Some extension of Euclidean geometry, „Bulletin of the Polish Academy of
Sciences. Mathematics” 37 (1989), 7–12 (1990), 613–617.
[6] A system of axioms for plane Euclidean, hyperbolic and elliptic geometries,
Proceedings of the conference on combinatorial and incidence geometry:
principles and applications (La Mendola, 1982), Rend. Sem. Mat. Brescia,
7 (1984), Vita e Pensiero, Milan, 283–288.
[7] On independence of axioms of Jaskowski’s discussive propositional calculus,
„Reports on Mathematical Logic” 11 (1981), 3–11 (wspólnie z G. Achtelik,
E. Dudek i J. Koniorem).
[8] On single operator for Lewis S5 modal logic, „Reports on Mathematical
Logic” 11 (1981), 57–61 (wspólnie z L. de Moraesem).
[9] Some generalization of the Klein’s model, „Zeszyty Naukowe Geom.” 12
(1981), 19–28 (wspólnie z J. Fryda).

[10] On affine transformations of Cartesian plane, „Zeszyty Naukowe Geom.”
12 (1981), 5–18 (wspólnie z H. Gusciora).
[11] On axiomatics of Jaskowski’s discussive propositional calculus, Proceedings
of the Third Brazilian Conference on Mathematical Logic (Inst. Math., Fed.
Univ. Pernambuco, Recife, 1979), Soc. Brasil. Lógica, Sao Paulo, 1980, 109–
117 (wspólnie z E. Dudek i J. Koniorem).
[12] Relationships between the notions of distance, area and volume in the Euclidean
space, Uniwersytet Slaski w Katowicach, Prace Naukowe 158, Prace
Matematyczne 7 (1977), 71–82.
[13] A New Axiomatization for the Discursive Propositional Calculus, [w:] A.I.
Arruda, N.C.A. da Costa, R. Chuoqui (red.), Non Classical Logics, Model
Theory and Computability, North-Holland Publishing, Amsterdam 1977,
45–55 (wspólnie z N.C.A. da Costa).
[14] On Jaskowski’s discussive logic. Non-classical logics, model theory and computability
[w:] Proceedings of the Third Latin American Symposium on Mathematical
Logic, Campinas, 1976, Studies in Logic and the Foundations of
Mathematics, Vol. 89, North-Holland, Amsterdam 1977, 37–56 (wspólnie
z N.C.A. da Costa).
[15] Orientability of affine spaces, „Abhandlungen aus dem Mathematischen
Seminar der Universit¨at Hamburg” 45 (1976), 256–262.
[16] The life and works of Stanisław Jaskowski, „Studia Logica” 34 (1975), 2,
109–116.
[17] Sur la notion de pseudogroupe de Gołab, Collection of articles dedicated to
Stanisław Gołab on his 70th birthday, II, „Demonstratio Mathematica” 6
(1973), 537–559.
[18] On Mikusinski’s functional equation, „Annales Polonici Mathematici” 28
(1973), 39–47 (wspólnie z C. Ferensem, R. Gerem i M. Kuczma).
[19] On non-localized oriented angles, „Annales Polonici Mathematici” 25
(1971/1972), 227–239 (wspólnie z M. Kuczma).
[20] Stanisław Jaskowski (1906–1965), „Colloquium Mathematicum” 22
(1971), 325–333.
[21] A complete system of invariants for classical mechanics of a material point,
„Reports on Mathematical Physics” 1 (1970/1971), 3, 185–194 (wspólnie
z A. Kossakowskim).
[22] Syst`eme d’axiomes de la g´eom´etrie affine bas´e sur la notion de demi-droite,
„Commentationes Mathematicae (Prace Matematyczne)” 13 (1970), 161–
169.
[23] Sur certaines ´equations fonctionnelles v´erifi´ees par la fonction '(x) = x1,
„Annales Polonici Mathematici” 22 (1969/1970), 199–205.

[24] On the geometry of oriented equiaxial hyperquadrics, „Bulletin L’Acad´emie
Polonaise des Science, S´erie des Sciences Math´ematiques, Astronomiques
et Physiques” 17 (1969), 29–35 (wspólnie z H. Gusciora).
[25] Sur la logique discursive de Jaskowski, „Bulletin L’Acad´emie Polonaise des
Science, S´erie des Sciences Math´ematiques, Astronomiques et Physiques”
16 (1968), 551–557 (wspólnie z N.C.A. da Costa).
[26] On a certain generalization of the plane Laguerre geometry to the 3-dimensional
space, „Bulletin L’Acad´emie Polonaise des Science, S´erie des
Sciences Math´ematiques, Astronomiques et Physiques” 16 (1968), 327–331
(wspólnie z H. Gusciora).
[27] On regularity of information, „Bulletin L’Acad´emie Polonaise des Science,
S´erie des Sciences Math´ematiques, Astronomiques et Physiques” 16 (1968),
55–56 (wspólnie z R.S. Ingardenem i A. Kossakowskim).
[28] Stanisław Jaskowski (1906–1965), „Ruch Filozoficzny” 25 (1967), 3–4, 187–
198.
[29] On Jaskowski’s propositional calculus, „Notices of the American Mathematical
Society” 14 (1967), 5, 712 (wspólnie z N.C.A. Costa).
[30] On a hyperbolic model of the solid Laguerre geometry, „Bulletin
L’Acad´emie Polonaise des Science, S´erie des Sciences Math´ematiques,
Astronomiques et Physiques” 15 (1967), 865–869 (wspólnie z H. Gusciora).
[31] Un mod`ele hyperbolique de la g´eom´etrie plane de Laguerre, „Bulletin
L’Acad´emie Polonaise des Science, S´erie des Sciences Math´ematiques,
Astronomiques et Physiques” 15 (1967), 619–626 (wspólnie z H. Gusciora).
[32] A system of axioms for oriented plane metric geometry, „Bulletin
L’Acad´emie Polonaise des Science, S´erie des Sciences Math´ematiques,
Astronomiques et Physiques” 14 (1966), 197–202.
[33] A system of axioms of the plane metric geometry, „Bulletin L’Acad´emie
Polonaise des Science, S´erie des Sciences Math´ematiques, Astronomiques
et Physiques” 13 (1965), 653–659.
[34] Order relation of the L-line in the geometry of Laguerre, Zeszyty Naukowe
Mat. Fiz. i Chem. Wyzszej Szkoły Pedagogicznej 4 (1965), 5–10 (wspólnie
z H. Gusciora).
[35] Certaines extensions de la notion de groupoide inductif et de celle de pseudogroupe,
„Colloquium Mathematicum” 12 (1964), 163–185.
[36] Decompositions of theories, „Annales Societatis Mathematicae Polonae”,
Seria II, „Wiadomosci Matematyczne” 12 (1964), 597–601.
[37] Operations on deductive systems, „Bulletin L’Acad´emie Polonaise des
Science, S´erie des Sciences Math´ematiques, Astronomiques et Physiques”
12 (1964), 593–596.

[38] Sur une caract´erisation de la fonction sinus, „Annales Polonici Mathematici”
16 (1964), 117–120.
[39] Une extension de la notion d’ordre lin´eaire `a celle d’ordre de dimension n,
„Annales Polonici Mathematici” 14 (1964), 211–238.
[40] Relacja porzadkujace L-proste w geometrii Laguerre’a, „Zeszyty Naukowe.
Matematyka, Fizyka, Chemia”, Wyzsza Szkoła Pedagogiczna w Gdansku,
Wydział Matematyki, Fizyki i Chemii 2 (1964), 23–32 (wspólnie z H. Gusciora).
[41] Pseudogroupe ´el´ementaire commutatif et semi-groupe r´egulier commutatif,
„Colloquium Mathematicum” 12 (1964), 187–193 (wspólnie z P. Jarkiem).
[42] An independent system of axioms defining the Ehresmann groupoid, „Bulletin
L’Acad´emie Polonaise des Science, S´erie des Sciences Math´ematiques,
Astronomiques et Physiques” 12 (1964), 687–693 (wspólnie z J. Iwanskim).
[43] Groupoide inductif ´el´ementaire et pseudogroupe ´el´ementaire, „Bulletin
L’Acad´emie Polonaise des Science, S´erie des Sciences Math´ematiques,
Astronomiques et Physiques” 11 (1963), 469–471.
[44] Remarks on Hilbert’s axioms of order and their modifications, cz. I: Dependence
on the symmetry of the ”betweenness” relation, „Prace Matematyczne”
8 (1963/1964), 71–79.
[45] Remarks on Hilbert’s axioms of order and their modifications, cz. II:
Strengthening of Pasch’s axiom, „Prace Matematyczne” 8 (1963/1964),
81–91.
[46] Remarques sur les axiomes d’ordre de Hilbert et sur leurs modifications, I,
II, „Prace Matematyczne” 8 (1963), 71–78, 81–90.
[47] La geometrie de Laguerre, „Zeszyty Naukowe. Matematyka, Fizyka, Chemia”,
Wyzsza Szkoła Pedagogiczna w Gdansku, Wydział Matematyki, Fizyki
i Chemii 2(1963), 47–60 (wspólnie z H. Gusciora).
[48] Les correspondences parmi les fifferents de Laguerre, „Zeszyty Naukowe.
Matematyka, Fizyka, Chemia”, Wyzsza Szkoła Pedagogiczna w Gdansku,
Wydział Matematyki, Fizyki i Chemii 3 (1963), 9–20 (wspólnie z H. Gusciora).
[49] Sur un certain invariant de transformations de Laguerre, „Zeszyty Naukowe.
Matematyka, Fizyka, Chemia”, Wyzsza Szkoła Pedagogiczna
w Gdansku, Wydział Matematyki, Fizyki i Chemii 2 (1963), 23–32 (wspólnie
z H. Gusciora).
[50] The axioms of order of n-dimensional geometry, „Bulletin L’Acad´emie Polonaise
des Science, S´erie des Sciences Math´ematiques, Astronomiques et
Physiques” 10 (1962), 111–113.

[51] Construction de groupes cartesiens infinis denombrables, Algebre Theorie
Nombres, Sem. P. Dubreil, M.-L. Dubreil-Jacotin et C. Pisot 13 (1959/60),
No. 21 (1961) 17 p.
[52] La g´eom´etrie de Lie, „Rozprawy Matematyczne” 15 (1958).
[53] On the incidence axioms of various geometries, „Bulletin L’Acad´emie Polonaise
des Science, S´erie des Sciences Math´ematiques, Astronomiques et
Physiques”, 6 (1958), 423–427.
[54] Un syst`eme d’axiomes communs `a quelques g´eom´etries, „Annales Polonici
Mathematici” 5 (1958), 209–236.
[55] On the order of points and hyperplanes in n-dimensional projective geometry,
„Bulletin L’Acad´emie Polonaise des Science, S´erie des Sciences
Math´ematiques, Astronomiques et Physiques” 6 (1958), 607–610.
[56] Sur les partages du triangle, „Colloquium Mathematicum” 4 (1957), 219–
223.
[57] On the separability of topological spaces, „Colloquium Mathematicum” 3
(1954), 31–32.


Pages: 3-17

Full Text: PDF (Polski)


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.


Antiquitates Mathematicae by Polish Mathematical Society is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
Based on a work at http://am.ptm.org.pl/.
Permissions beyond the scope of this license may be available at http://www.ptm.org.pl/.

Print ISSN: 1898-5203, Online ISSN: 2353-8813


The journal is abstracted and indexed in: